# SDR SWAA2019040531414

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 47,482 hours, 31,756 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 542214
- Part serial: BNG17368
- Condition: Torn
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE SKIRT COVER TORN.  R&R SLIDE PER MT.
